Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Korovina O. В., Pryadiev V. Л. Structure of Mixed Problem Solution for Wave Equation on Compact Geometrical Graph in Nonzero Initial Velocity Case. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 3, pp. 37-46. DOI: 10.18500/1816-9791-2009-9-3-37-46

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
31.08.2009
Full text:
(downloads: 173)
Language: 
Russian
Heading: 
UDC: 
517.958

Structure of Mixed Problem Solution for Wave Equation on Compact Geometrical Graph in Nonzero Initial Velocity Case

Autors: 
Korovina O.V. В., Federal State Autonomous Educational Institution of Higher Education ”Belgorod State University”
Pryadiev V.L. Л., Federal State Autonomous Educational Institution of Higher Education ”Belgorod State University”
Abstract: 

A D’Alambert formula analogue for wave equation on the compact geometrical graph with generalized smooth transmission conditions is being proved.

References: 
  1. Юрко В.А. О восстановлении операторов Штурма – Лиувилля на графах // Мат. заметки. 2006. Т. 79, № 4. С. 619–630.
  2. Прядиев В.Л. Описание решения начально-краевой задачи для волнового уравнения на одномерной пространственной сети через функцию Грина соответствующей краевой задачи для обыкновенного дифференциального уравнения // Современная математикаи её приложения. Тбилиси, 2006. Т. 38. C. 82–94.
  3. Прядиев В. Л. Численная схема решения начальнокраевой задачи для волнового уравнения на одномерной пространственной сети при обобщённо-гладких условиях трансмиссии // Вестн. Самар. гос. ун-та. Естественнонауч. сер. 2008. № 8/2 (67). C. 195–202.
  4. Покорный Ю.В., Пенкин О.М., Прядиев В.Л. и др. Дифференциальные уравнения на геометрических графах. М.: ФИЗМАТЛИТ, 2004. 272 с.
  5. Тихонов А.Н., Самарский А.А. Уравнения математической физики. М.: Изд-во МГУ, 1999. 799 c.
  6. Фихтенгольц Г. М. Курс дифференциального и интегрального исчисления: В 3 т. М.: Гос. изд-во физ.-мат. лит., 1959. Т. II. 808 с.